MathSciNet Relay Station
MathSciNet bibliographic data
MR2792558 65M99
Khan, Majid; Gondal, Muhammad Asif Restrictions and improvements of Laplace decomposition method. J. Adv. Res. Sci. Comput. 3 (2011), no. 1, 8–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement